# SDR SWAA2019081335854

- Difficulty date: July 14, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 41,668 hours, 24,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT HEADER PANEL EMERGENCY EXIT LIGHT LENS YELLOWED.     R&R LENS IAW AMM.
